# SDR DL72S980833

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LTR CHECK, MLG CHAFING FWD SURFACE OF AUX SPAR I/B END.  REPAIRED PER M/M 57-43-0.
